# SDR ASOA201001061

- Difficulty date: July 29, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,477 hours, 14,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-599
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK HAS CORROSION IN SEVERAL AREAS FROM FS 364 TO FS 559 LBL 9.   REMOVED LT FLOOR SEAT TRACK IAW SRM 53-01-11-000-802.   LOCATED, DRILLED AND COUNTERSUNK NEW SEAT TRACK IAW SRM 51-40-11.  INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802.
